Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 243616, 5 pages
http://dx.doi.org/10.1155/2014/243616
Research Article

Blow-Up Criteria for the Modified Novikov Equation

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 27 March 2014; Accepted 15 April 2014; Published 30 April 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Caochuan Ma and Wujun Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Lai, H. Yan, and N. Li, “The global solution and blow-up phenomena to a modified Novikov equation,” Boundary Value Problems, vol. 2014, no. 1, p. 16, 2014. View at Publisher · View at Google Scholar
  2. V. Novikov, “Generalizations of the Camassa-Holm equation,” Journal of Physics A: Mathematical and Theoretical, vol. 42, no. 34, Article ID 342002, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. A. N. W. Hone, H. Lundmark, and J. Szmigielski, “Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa-Holm type equation,” Dynamics of Partial Differential Equations, vol. 6, no. 3, pp. 253–289, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. A. N. W. Hone and J. P. Wang, “Integrable peakon equations with cubic nonlinearity,” Journal of Physics A: Mathematical and Theoretical, vol. 41, no. 37, Article ID 372002, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. L. Ni and Y. Zhou, “Well-posedness and persistence properties for the Novikov equation,” Journal of Differential Equations, vol. 250, no. 7, pp. 3002–3021, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. Z. Jiang and L. Ni, “Blow-up phenomenon for the integrable novikov equation,” Journal of Mathematical Analysis and Applications, vol. 385, no. 1, pp. 551–558, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. C. Ma and Y. Jin, “Blow-up of the weakly dissipative Novikov equation,” Journal of Inequalities and Applications, vol. 2014, no. 1, p. 9, 2014. View at Publisher · View at Google Scholar
  8. S. Zhou and R. Chen, “A few remarks on the generalized Novikov equation,” Journal of Inequalities and Applications, vol. 2013, no. 1, p. 560, 2013. View at Publisher · View at Google Scholar
  9. X. Wu and Z. Yin, “Global weak solutions for the Novikov equation,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 5, Article ID 055202, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. W. Yan, Y. Li, and Y. Zhang, “The Cauchy problem for the integrable Novikov equation,” Journal of Differential Equations, vol. 253, no. 1, pp. 298–318, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. L. Zhao and S. Zhou, “Symbolic analysis and exact travelling wave solutions to a new modified Novikov equation,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 590–598, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. A. A. Himonas and C. Holliman, “The Cauchy problem for the Novikov equation,” Nonlinearity, vol. 25, no. 2, pp. 449–479, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. S. Lai and M. Wu, “The local strong and weak solutions to a generalized Novikov equation,” Boundary Value Problems, vol. 2013, no. 1, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  14. Y. Zhou, “Wave breaking for a shallow water equation,” Nonlinear Analysis, Theory, Methods and Applications, vol. 57, no. 1, pp. 137–152, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. Y. Zhou, “On solutions to the Holm-Staley b-family of equations,” Nonlinearity, vol. 23, no. 2, pp. 369–381, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus